MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93335
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Impaired Healing (2378); Skin Inflammation/ Irritation (4545)
Date of Event 05/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a skin overgrowth and inflammation on the abutment.Subsequently, the patient was placed under general anesthesia on (b)(6) 2023 in order to remove the abutment.
 
Additional Manufacturer Narrative
The reported adverse event is associated with a returned device; however, the provided clinical information was reviewed by the manufacturer and no specific device analysis is deemed necessary at this time.Previous product examinations have not showed any relationship between a product geometrical deviation and the reported clinical complication.Additionally, there are no indications that a product failure has contributed to the reported issue.Adverse skin reactions around the baha abutment, ranging from slight redness to infected tissue, are common complications with baha implants, and can occur at any time following implantation.The report frequency for these complications is being monitored under cbas complaint and medical device reporting data monitoring plan and the status is updated on a monthly basis.This event is added to this monitoring.This report is submitted on june 21, 2023.

Brand Name
BA400 ABUTMENT 10MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
rosdeelaila zulkifli
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key17168677
Report Number6000034-2023-01898
Device Sequence Number15096763
Product Code MAH
UDI-Device Identifier09321502022750
UDI-Public(01)09321502022750(10)179507(17)231001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2023
Device Model Number93335
Device Catalogue Number93335
Device Lot Number179507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient SexMale